# SDR SIMA201906174001

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 31,190 hours, 28,112 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Failed
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF SOMETHING BURNING AFTER LANDING ON TAXI AND FA REPORTED SEEING HAZE IN CABIN-C/A-PERFORMED ENG ODOR EVENT TROUBLESHOOTING IAW ETN-EM-72-034. REF FIM TASK 21-20-00. NO ODOR NOTED. PERFORMED GVI OF RH AND LH RELAY SUPPORT PANELS IAW AMM 6-41-03. NO ODOR NOTED. DISCREPENCY REMAINS OPEN.
